# SDR DALA2018081415081

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 82,351 hours, 37,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1640, STRINGER 14L, SECOND FASTENER BELOW THE STRINGER, HAS A CRACK AT THE FASTENER, FWD SIDE.  REPAIRED IAW PRI 570518-14AD, REV 0, COMPLIED WITH ERA 570518-14AD, REV ORIGINAL.
